MAUDE Adverse Event Report: AVID MEDICAL STERILE TUPPERWARE

AVID MEDICAL STERILE TUPPERWARE
Model Number LIFE0030
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that three bags had compromised seals.Tissue landed on floor because there was not a proper seal.Information received on april 23, 2026 indicated that recovered organ tissue was ultimately discarded.No specific recipient patient was identified at the time of occurrence; therefore, there was no adverse patient impact.
 
Additional Manufacturer Narrative
The product involved in this complaint was not available for evaluation.Avid is a convenience kit manufacturer.The complaint bag, part number 5311458, lot p645055 is supplied by degage corporation.The affected lot has been fully depleted from avid inventory.The remaining bag inventory (other lots) was inspected, and no issues were identified.In accordance with avid medical in-process inspection procedure, eight kits were inspected in accordance with ansi/asq z1.4: level g1 aql 1.5.No defects were found.A review of the bill of materials was conducted to assess whether any additional handling occurred during the assembly process; none was identified.A supplier corrective action request (scar) was issued to degage corporation on (b)(6) 2026.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.

Brand Name
STERILE TUPPERWARE
Common Device Name
STERILE TUPPERWARE
Manufacturer (Section D)
AVID MEDICAL
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
DEGAGE CORPORATION
p.o. box 1599
terrell TX 75160
Manufacturer Contact
nichole coggins
9000 westmont drive
toano, VA 23168
8287820529
MDR Report Key25183461
Report Number1047429-2026-00003
Device Sequence Number10755643
Product Code LRO
UDI-Device Identifier10809160404478
UDI-Public10809160404478
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLIFE0030
Device Catalogue NumberLIFE0030
Device Lot Number1633844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown